A unified approach to various orthogonalities
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 3, p. 277-292
@article{AFST_1992_6_1_3_277_0,
     author = {Brezinski, Claude},
     title = {A unified approach to various orthogonalities},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 1},
     number = {3},
     year = {1992},
     pages = {277-292},
     zbl = {0773.42016},
     mrnumber = {1225662},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1992_6_1_3_277_0}
}
Brezinski, Claude. A unified approach to various orthogonalities. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 3, pp. 277-292. http://www.numdam.org/item/AFST_1992_6_1_3_277_0/

[1] Brezinski (C.) .- Padé-type approximation and general orthogonal polynomials, Birkhäuser, Basel (1980). | MR 561106 | Zbl 0418.41012

[2] Brezinski (C.) .- A direct proof of the Christoffel-Darboux identity and its equivalence to the recurrence relationship, J. Comput. Appl. Math. 32 (1990), pp. 17-25. | MR 1091771 | Zbl 0714.33006

[3] Brezinski (C.) .- Generalizations of the Christoffel-Darboux identity for adjacent families of orthogonal polynomials, Appl. Numer. Math. 8 (1991), pp.193-199. | MR 1136129 | Zbl 0767.42006

[4] Brezinski (C.) .- Biorthogonality and its applications to numerical analysis, Marcel Dekker, New-York (1991). | MR 1151616 | Zbl 0757.41001

[5] Brezinski (C.) and Walz (G.) .- Sequences of transformations and triangular recursion schemes, with applications in numerical analysis, J. Comput. Appl. Math. 34 (1991), pp. 361-383. | MR 1102591 | Zbl 0732.65004

[6] Bultheel (A.) .- Laurent series and their Padé approximations, Birkhäuser, Basel (1987). | MR 1015712 | Zbl 0624.30005

[7] Da Rocha (Z.) .- Implementation of the recurrence relations of biorthogonality, Numerical Algorithms 3 (1992), pp. 173-184. | MR 1199365 | Zbl 0783.65005

[8] Draux (A.) .- Polynômes orthogonaux formels-Applications, LNM vol. 974, Springer- Verlag, Berlin (1983). | MR 690769 | Zbl 0504.42001

[9] Geronimus (Ya L.) .- Polynomials orthogonal on a circle and interval, Pergamon Press, New-York (1960). | MR 133642 | Zbl 0093.26503

[10] Geronimus (Ya L.). - Orthogonal polynomials, Transl., Ser. II, Am. Math. Soc. 108 (1987), pp. 37-130. | Zbl 0373.42007

[11] Van Iseghem (J.) .- Vector orthogonal relations.Vector qd-algorithm, J. Comput. Appl. Math. 19 (1987), pp. 141-150. | MR 901223 | Zbl 0626.65013